Journal of Differential Geometry

On the genus-one Gromov-Witten invariants of complete intersections

Jun Li and Aleksey Zinger

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 82, Number 3 (2009), 641-690.

Dates
First available in Project Euclid: 24 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1251122549

Digital Object Identifier
doi:10.4310/jdg/1251122549

Mathematical Reviews number (MathSciNet)
MR2534991

Zentralblatt MATH identifier
1177.53079

Citation

Li, Jun; Zinger, Aleksey. On the genus-one Gromov-Witten invariants of complete intersections. J. Differential Geom. 82 (2009), no. 3, 641--690. doi:10.4310/jdg/1251122549. https://projecteuclid.org/euclid.jdg/1251122549


Export citation